Change search
ReferencesLink to record
Permanent link

Direct link
Operads of compatible structures and weighted partitions
Stockholm University, Faculty of Science, Department of Mathematics.
2008 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, Vol. 212, no 11, 2522- p.Article in journal (Refereed) Published
Abstract [en]

In this paper we describe operads encoding two different kinds of compatibility of algebraic structures. We show that there exist decompositions of these in terms of black and white products and we prove that they are Koszul for a large class of algebraic structures by using the poset method of B. Vallette. In particular we show that this is true for the operads of compatible Lie, associative and pre-Lie algebras.

Place, publisher, year, edition, pages
2008. Vol. 212, no 11, 2522- p.
Keyword [en]
operad, compatible, Koszul, poset, partitions, fiber product
National Category
Mathematics Discrete Mathematics
URN: urn:nbn:se:su:diva-12628DOI: doi:10.1016/j.jpaa.2008.04.009ISI: 000259052600013OAI: diva2:179148
Available from: 2008-11-07 Created: 2008-11-07 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Strohmayer, Henrik
By organisation
Department of Mathematics
MathematicsDiscrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link